Couldn't find what you looking for?

TRY OUR SEARCH!

So I am on birth control and have been for about 8 months. I've been taking my pills on time every day, I haven't missed one. I was just on my sugar pills, had my period, but as soon as I started my pills again I've been cramping really bad and am worried I'm pregnant. Is this possible?

Loading...

Dear Guest,

  You have been on the pill for 8 months now and have been religious with them, i wouldn't worry much. Just to let you know tho, there is no birth control that is 100% effective, other than abstinance. The pill is probably the closest thing to being fully protected. There is like a 2% chance of failure. If i were you i wouldn't fuss about it. The cramps may just b a freak thing and probably won't bother you in the future. In the event that you continue to be uncomfortable with your birth control, you can always speak with your Doctor.

Reply

Loading...

I've had this problem before. I asked my mom about it and she just said it was probably because I was ovulating. After a while it went away.
Reply

Loading...